| Model Number |
M00521400 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 ultra clip was used during a mucosectomy at an unknown anatomical location in a procedure performed on (b)(6) 2026.During the procedure, while the clip was being positioned, it detached without having been released.The procedure was completed.No information regarding how the procedure was completed was provided.There were no reported patient complications.
Additional Manufacturer Narrative
Block h6:
imrdf code a150103 captures the reportable event of clip premature deployment (egd/unknown anatomy).